Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Report: Had to stop Risperdal - Shar

Posted by Phil on October 3, 2001, at 18:09:58

In reply to Re: Report: Had to stop Risperdal - Shar, posted by Cam W. on October 3, 2001, at 0:39:45

Shar, Sorry you had to ditch the Risperdal. That's a really scary side effect which I freak out about when considering any AP.
Shiree mentioned Zyprexa as my next stop if the other 47 drugs in my combo fizzled. So far I'm just above the frizzle line and sometines a little manic when I take too much Wellbutrin, Ritalin, and then drink about 6 coffee's throughout the day.
I'd be afraid of TD and weight gain. Every new pill I just keep adding a few more pounds.
I know your doc is good (and a character according to someone in group) and he will get you there. If not, we'll go down to Brack and see if Dr. Zapalac can cut us a 2 for 1 special on ECT. We'll be helping the economy.

Hope things start looking up^
Pj


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phil thread:80036
URL: http://www.dr-bob.org/babble/20010927/msgs/80193.html